# SDR ASAA2024112054141

- Difficulty date: November 20, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 39,942 hours, 12,478 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5800440
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT WET AREA FLOOR PANEL 147A5800-440 HAS DELAMINATION & CORRODED INSERTS. (PARTS RACK). GROUNDED - YES. REPAIRED CABIN AFT WET AREA FLOOR PANEL 147A5800-440 IAW B737-900ER SRM 53-00-50-1A-1, SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-0.
